# SDR DALA2023100608237

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 71,211 hours, 26,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4556292) FOUND ON SVC CHECK, OVERHEAD EMERGENCY LIGHT BETWEEN LIFE RAFTS & ASSOCIATED LIGHTS INOP. REMOVED & REPLACED EMERGENCY LIGHTS BATTERY PACK & OPS CHECK PER B737 AMM 33-51.
